# SDR ASAA0791794

- Difficulty date: May 31, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 14,950 hours, 5,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 146A750355
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SUPPORT RAIL CORRODED.  REPAIRED IAW EA5310 02724.
